# SDR DHL2007806591

- Difficulty date: April 20, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Te Flap
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP LWR "T" ANGLE CRACKED 1 1/2" STA XW 91.000.  REMOVED CRACKED "T" ANGLE IAW SRM 51-1-21.  FABRICATED NEW "T' ANGLE (EXTRUSION S2701008) IAW SRM 57-7-1 PG 4.  CLEANED, TREATED AND PRIMED AREA AND "T" ANGLE IAW SRM 51-1-8B.  INSTALLED "T" ANGLE IAW SRM 51-1-21.
